Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have vasculitis rashes all over body. Taking prednisone but getting worse. Have painful ankles and knees. Suggest?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 5910 Questions
Question
hi,i have vasculitis rashes that now cover about 60% of my body.iam taking 50mg of prednisone but it is not slowing down.it seems to be getting worse.now my ankles and knees are so painful that i can barely walk.any suggessions
Posted Sat, 17 Aug 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 58 minutes later
Hello,
Thanks for the query,

Vasculitis can be controlled by steroids.
You have been prescribed a correct medication.

However as you dont have a response, a change over to injectable methyl prednisolone will be much better.

Another option is Intra venous immunoglobulin.
It is costlier but gives excellent results.

Please XXXXXXX your treating doctor and discuss regarding both these options.

Let me know if you have any other doubts.

Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor